Alert archive / Michigan / Gale Warnings in 2020
Gale Warning 34, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Nov 2, 2020, 3:47 AM EST. It took effect at Nov 2, 2020, 9:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2020, 3:47 AM EST (08:47 UTC)
- In effect from
- Nov 2, 2020, 9:00 AM EST
- Expired
- Nov 3, 2020, 12:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
205 WHUS73 KAPX 020847 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 347 AM EST Mon Nov 2 2020 LHZ345-LMZ323-341-342-344>346-021700- /O.UPG.KAPX.SC.Y.0108.000000T0000Z-201103T0000Z/ /O.NEW.KAPX.GL.W.0034.201102T1400Z-201103T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 347 AM EST Mon Nov 2 2020 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 40 kt and highest waves around 9 feet expected. * WHERE...Portions of Lake Michigan and Lake Huron. * WHEN...From 9 AM this morning to 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ346-347-021700- /O.UPG.KAPX.SC.Y.0108.000000T0000Z-201103T0000Z/ /O.NEW.KAPX.GL.W.0034.201102T1400Z-201103T0500Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 347 AM EST Mon Nov 2 2020 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 40 kt and highest waves around 7 feet expected. * WHERE...St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...From 9 AM this morning to midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ348-349-021700- /O.UPG.KAPX.SC.Y.0108.000000T0000Z-201103T0000Z/ /O.NEW.KAPX.GL.W.0034.201102T1700Z-201103T0500Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 347 AM EST Mon Nov 2 2020 ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 40 kt and highest waves around 7 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...From noon today to midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ321-021700- /O.UPG.KAPX.SC.Y.0108.000000T0000Z-201103T0000Z/ /O.NEW.KAPX.GL.W.0034.201102T1600Z-201103T0500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 347 AM EST Mon Nov 2 2020 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 35 kt and highest waves around 11 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...From 11 AM this morning to midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ322-021700- /O.EXT.KAPX.SC.Y.0108.000000T0000Z-201103T2200Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 347 AM EST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kt and highest waves around 5 feet. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 5 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
558 WHUS73 KAPX 021528 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1028 AM EST Mon Nov 2 2020 LSZ321-022330- /O.CON.KAPX.GL.W.0034.201102T1600Z-201103T0500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1028 AM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 35 kt and highest waves around 11 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ345-LMZ323-341-342-344>346-022330- /O.CON.KAPX.GL.W.0034.000000T0000Z-201103T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1028 AM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 40 kt and highest waves around 9 feet. * WHERE...Portions of Lake Michigan and Lake Huron. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ346-347-022330- /O.CON.KAPX.GL.W.0034.000000T0000Z-201103T0500Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1028 AM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 40 kt and highest waves around 8 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and St Ignace to False Detour Channel. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ348-349-022330- /O.CON.KAPX.GL.W.0034.201102T1700Z-201103T0500Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1028 AM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 40 kt and highest waves around 8 feet expected. * WHERE...Sturgeon Pt to Alabaster MI and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ322-022330- /O.CON.KAPX.SC.Y.0108.000000T0000Z-201103T2200Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 1028 AM EST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kt and highest waves around 5 feet. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 5 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
821 WHUS73 KAPX 022037 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 337 PM EST Mon Nov 2 2020 LHZ345-LMZ323-341-342-344>346-030500- /O.CON.KAPX.GL.W.0034.000000T0000Z-201103T0000Z/ /O.EXB.KAPX.SC.Y.0108.201103T0000Z-201103T1000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 337 PM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY... * WHAT...For the GALE WARNING, Highest gusts up to 40 kt and highest waves around 8 feet. For the SMALL CRAFT ADVISORY, Highest gusts up to 30 kt and highest waves around 6 feet expected. * WHERE...Portions of Lake Michigan and Lake Huron. * WHEN...For the GALE WARNING, until 7 PM EST this evening. For the SMALL CRAFT ADVISORY, from 7 PM this evening to 5 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ321-030500- /O.CON.KAPX.GL.W.0034.000000T0000Z-201103T0500Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 337 PM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 35 kt and highest waves around 10 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ346-347-030500- /O.CON.KAPX.GL.W.0034.000000T0000Z-201103T0500Z/ St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 337 PM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 40 kt and highest waves around 8 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and St Ignace to False Detour Channel. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ348-349-030500- /O.CON.KAPX.GL.W.0034.000000T0000Z-201103T0500Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 337 PM EST Mon Nov 2 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Highest gusts up to 40 kt and highest waves around 8 feet. * WHERE...Sturgeon Pt to Alabaster MI and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ322-030500- /O.CON.KAPX.SC.Y.0108.000000T0000Z-201103T2200Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 337 PM EST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST TUESDAY... * WHAT...Highest gusts up to 30 kt and highest waves around 5 feet. * WHERE...St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...Until 5 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 1, 10:19 PM EST, 5 hours 28 minutes earlier.
Area forecast discussion, Nov 1, 10:19 PM EST, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1019 PM EST Sun Nov 1 2020
.NEAR TERM...(Through Monday)
Issued at 316 PM EST Sun Nov 1 2020
...Improving conditions tonight...
High impact weather potential: Gusty winds and some more
accumulating snow into early this evening.
Pattern synopsis/forecast:
Sharp shortwave trough digging across the northern Great Lakes early
this afternoon. Attendant surface low well off to our east, with
robust pressure gradient between it and strong high pressure over
the central Plains bringing intense cold air advection within very
gusty west and northwest wind regime. Secondary cold front working
its way south across northern lower Michigan, with winds taking on a
decidedly more northwest to north direction behind it. Deep forcing,
synoptic moisture contribution, and a very favorable over-water
thermal regime has set the lake-driven snow guns in motion, with
frequent snow showers impacting much of the area. Of course, most
organized and intense snow showers are targeting our traditional
snow belts of northwest lower and eastern upper Michigan...where no
doubt at least a few inches of snow have already occurred in some
areas.
Pattern remains very progressive heading into the start of this work
week, driven in large part by extended and intense upper level jet
slicing east across western Canada. This will punt current wave
rapidly northeast out of our area tonight, with steadily building
heights on Monday as impressive upper level ridging builds east
across the Intermountain west into the high Plains.
Primary forecast concerns/challenges: Addressing lingering snow and
gusty winds into early this evening. Cloud and temperature trends
overnight into Monday.
Details:
Lake effect snow showers, at times locally heavy, will continue
through the remainder of this afternoon, with very gusty northwest
winds only exacerbating some of the hazardous driving conditions
However, as mentioned above, large scale features remain very
progressive. As such, synoptic contribution to lake processes will
end quickly this evening as shortwave pivots northeast out of the
area. Rapid top-down drying and lowering subsidence inversion will
take their toll on lake processes this evening...although simple
inertia and a still favorable over-water thermal regime will likely
keep some less organized and intense snow shower ongoing for a few
hours after sunset. Rapid development of elevate warm air advection
should put the finishing touches on lake-driven showers later this
evening and overnight, leaving behind just some shallow lake induced
clouds. While winds will remain gusty tonight, no doubt damaging
wind gusts will end by early this evening.
Warm air advection continues through Monday as high pressure builds
well to our south and weak wave passes by well to our northeast.
Warming is enough to likely end lake processes completely, bringing
increasing amounts of sunshine, especially across northern lower
Michigan. Wave passing to our northeast may keep clouds lingering a
bit longer for our friends north of the big bridge, although dry low
levels and northeast displacement of any appreciable forcing should
keep conditions dry.
As for temperatures...expect lows tonight to bottom out in the
middle 20s to lower 30s, with highs on Monday returning to the 40s.
Of course, those gusty winds (which continue through Monday) will
make it feel several degrees colder.
&&
.SHORT TERM...(Monday night through Wednesday)
Issued at 316 PM EST Sun Nov 1 2020
By Monday evening the trough and associated storm system will be
pushing through the northeast with ridging pumping up through the
Western CONUS. A weak shortwave/PV anomaly overtops the ridge and
slides through central Canada Monday, and by Monday evening its
associated weak surface clipper will be moving into southeast
Ontario. This could slip a weakening cold front through at least the
northern portion of the CWA. There could be enough moisture and
forcing along and south of the boundary to squeeze out some spinkles
in Eastern Upper, but confidence in this is low. Indeed the best
fgen and -divQ are weak at best and mostly displaced to our north.
Thus most of the area simply remains cloudy and dry overnight.
Heading into Tuesday morning the weak boundary is quickly followed
by transient high pressure through the day, leading to fairly quiet
conditions and calm winds. Winds eventually turn out of the south
and WAA commences, bringing afternoon highs to near 50 south of the
bridge and in the mid 40s north. Wednesday looks to be a repeat of
dry weather and southerly winds with temperatures warming even more
into the mid and upper 50s.
.LONG TERM...(Wednesday night through Sunday)
Issued at 316 PM EST Sun Nov 1 2020
Heading into late week and the weekend the upper level jet remains
displaced well to our north and troughing digs into the west coast
as a -PNA pattern takes shape. Stubborn surface ridging takes anchor
on the east coast, with any storm systems on a route that takes them
to the west and north of us. Western troughing becomes a cut-off
late in the weekend and a wave rotating around it may finally bring
a small chance of showers chances back into the picture for the
Great Lakes on Sunday. Confidence in this is low however, since both
the Euro and GFS ensembles show quite the dry stretch through the
weekend and even beyond. Overall the trend will be warm and dry for
a while with high temperatures a good 10 degrees above average
thanks to anomalously strong ridging persisting over the Great
Lakes.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1015 PM EST Sun Nov 1 2020
Mainly VFR conditions with gusty winds expected through Monday.
As low pressure moves away from the Great Lakes, any precipitation
will end early overnight and ceiling will rise. The VFR conditions
are expected to continue into Monday. Winds remain gusty out of
the NW, but become more westerly during Monday.
&&
.MARINE...
Issued at 1015 PM EST Sun Nov 1 2020
Small Craft Advisory conditions expected through Monday. Low
pressure moving away from the Great Lakes will relax the pressure
gradient across the area and winds will subside some overnight.
Expect winds to become gusty again during the day Monday as
daytime mixing brings down some higher gusts.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKESHORE FLOOD WARNING until 11 PM EST this evening for MIZ016-
018-020-021-025-026-031-098-099.
LH...GALE WARNING until 11 PM EST this evening for LHZ345>348.
GALE WARNING until 1 AM EST Monday for LHZ349.
LM...GALE WARNING until 11 PM EST this evening for LMZ323-341-342-
344>346.
LS...GALE WARNING until 11 PM EST this evening for LSZ321-322.
&&
NEAR TERM...MB
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...KF
MARINE...KFHazardous weather outlook, Nov 1, 3:38 PM EST, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 338 PM EST Sun Nov 1 2020 MIZ016>018-020>036-041-042-086>088-095>099-021200- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 338 PM EST Sun Nov 1 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Through tonight. Lakeshore flood warnings remain in effect into this evening for northwest lower Michigan coastal areas of Lake Michigan, as well as, coastal areas of Presque Isle county in northeast lower Michigan. Please see the latest coastal flood warning for further details. A wind advisory remains for all of northern lower Michigan and eastern upper Michigan, for wind gusts of 45 to 50 mph at times into early this evening. Please see the latest wind advisory for additional details. Also, accumulating snow will continue into early this evening, especially across inland areas and the higher terrain within the traditional snow belts of northwest lower and eastern upper Michigan. Please see the latest winter weather advisory for additional details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-021200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 338 PM EST Sun Nov 1 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Through tonight. Gale and storm force warnings remain in effect for all nearshore waters through this evening. Please refer to the latest marine forecasts for further details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. &&
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 10:36 PM EST | Small Craft Advisory | APX | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.